Associated Branched Continued Fractions with Two Independent Variables
AbstractAn algorithm for the expansion of a given formal double power series in the associated branched continued fraction with two independent variables is constructed and the conditions for the existence of this expansion are established.
How to Cite
DmytryshynR. I. “Associated Branched Continued Fractions With Two Independent Variables”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 66, no. 9, Sept. 2014, pp. 1175–1184, http://umj.imath.kiev.ua/index.php/umj/article/view/2208.